MathSciNet Relay Station
MathSciNet bibliographic data
MR1384362 60F17 (60K25)
Yamada, Keigo Diffusion approximation for open state-dependent queueing networks in the heavy traffic situation. Ann. Appl. Probab. 5 (1995), no. 4, 958–982.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement